Could there be any potential side effects of mixing? I read some places online to be careful, while others said there were no problems.
Should I be worried about taking Phentibut with other perscription anti-anxiety medications?
- 13 Jan 2013 by Knowknayme
- 11 Apr 2013
- anxiety, generalized anxiety disorder, side effect, medication
Added 13 Jan 2013:
I take 50MG of Fluvoxamine once a day,
and 100 mg of Gabapentin twice a day
Added 13 Jan 2013:
I meant Phenibut* sorry for confusion
I am seeking the same answer to your question. I have tapered off my antianxiety and antidepresants, namely Wellbutrin and Zoloft, due to health reasons and the fact that these harsh chemicals have destroyed my internal organs including but not limited to my now decrepit liver. In short, I am rejecting western medicine and it's life destroying prescription harsh chemicals in favor or more healthy routes. A friend suggested and purchased Provanax for me, chief ingredient being phenibut. I am leary of this product. Research I have done online also suggests negative side effects and horrifying withdrawal symptoms, and to NOT mix with other drugs. But I still need definitive answers from health professionals, many of whom, as we have seen in answers or lack thereof, to your post, do not know what this product is. Provanax is a main Brand name of the drug Phenibut. Yes, this is the CORRECT spelling.
Any information regarding this particular drug, not one that sounds like it, is very helpful and I will continue my quest for more knowledge on this important matter.
However, in short, I would wait until more knowledge is obtained about this drug and it's uses for anxiety and the like.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2010 • 2 answers
Posted 27 Oct 2011 • 2 answers
Posted 22 May 2013 • 2 answers
Posted 26 Jul 2013 • 3 answers
Posted 28 Feb 2014 • 5 answers